Advertisement

Set Theory of Reals: Measure and Category

  • Haim Judah
Conference paper
Part of the Mathematical Sciences Research Institute Publications book series (MSRI, volume 26)

Abstract

The study of the Lebesgue measurability and of the Baire property of sets of reals is a natural and old domain of mathematical research.

Keywords

Outer Measure Random Real Strong Measure Force Notion Inaccessible Cardinal 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    J. Bagaria, H. Judah, Amoeba Forcing, Souslin Absoluteness and Additivity of Measure, this volume.Google Scholar
  2. 2.
    H. Judah, ∆1/3(measurability) does not imply ∆1/3 (categoricity), in preparation.Google Scholar
  3. 3.
    T. Bartoszyński, Additivity of measure implies additivity of category, Transactions of the American Mathematical Society 281 (1984), 209–213.MathSciNetMATHGoogle Scholar
  4. 4.
    T. Bartoszyński, On covering of the real line by null sets, Pacific Journal of Mathematics 131 (1988), 1–12.MathSciNetMATHGoogle Scholar
  5. 5.
    T. Bartoszyński, H. Judah, On the cofinality of the smallest covering of the real line by meager sets, Journal of Symbolic logic 54 (1989), 828–832.MathSciNetMATHCrossRefGoogle Scholar
  6. 6.
    T. Bartoszyński, H. Judah, Jumping with Random reals, Annals of pure and applied logic (to appear).Google Scholar
  7. 7.
    T. Bartoszyński, H. Judah, On Sierpinski Sets, Proceedings of the American Mathematical Society 108 (1990), 507–512.Google Scholar
  8. 8.
    T. Bartoszyński, H. Judah, S. Shelah, The Cichoń diagram, submitted.Google Scholar
  9. 9.
    T. Bartoszyński, H. Judah, S. Shelah, The cofinality of cardinal invariants related to measure and category, Journal of Symbolic logic 54 (1989), 719–726.MathSciNetMATHCrossRefGoogle Scholar
  10. 10.
    J. Brendle, Large Cardinals in Cichorń’s diagram, accepted by Journal of Symbolic logic.Google Scholar
  11. 11.
    T. Carlson, unpublished notes.Google Scholar
  12. 12.
    M. Goldstern, H. Judah, S. Shelah, Strong measure zero sets and avoiding Cohen reals, in preparation.Google Scholar
  13. 13.
    L. Harrington and S. Shelah, Some exact equiconsistency results in set theory, Notre Dame Journal of Formal Logic 26 (1985), 178–188.MathSciNetMATHCrossRefGoogle Scholar
  14. 14.
    H. Judah, S. Shelah, The Kunen-Miller Chart, JSL (to appear).Google Scholar
  15. 15.
    H. Judah and S. Shelah, Souslin forcing, Journal of Symbolic logic 53 (1988), 1188–1207.MathSciNetCrossRefGoogle Scholar
  16. 16.
    H. Judah, S. Shelah, Around random algebra, Archive for Mathematical Logic (to appear).Google Scholar
  17. 17.
    H. Judah, S. Shelah, Adding dominating reals with measure algebras, submitted.Google Scholar
  18. 18.
    H. Judah, S. Shelah, H. Woodin, The Borel Conjecture, AnPAL (to appear).Google Scholar
  19. 19.
    H. Judah, Strong measure zero sets and rapid filters, Journal of Symbolic logic 53 (1988), 393–402.MathSciNetCrossRefGoogle Scholar
  20. 20.
    H. Judah, S. Shelah, MA(σ-centered), Cohen reals, strong measure zero sets, and strongly meager sets, Israel Journal of Mathematics 68 (1989), 1–17.MathSciNetMATHCrossRefGoogle Scholar
  21. 21.
    H. Judah and S. Shelah, 1/2-sets of reals, Annals of pure and applied logic 42 (1989), 207–233.MathSciNetCrossRefGoogle Scholar
  22. 22.
    H. Judah, S. Shelah, Martin’s axioms, measurability and equiconsistency results, Journal of Symbolic logic 54 (1989), 78–94.MathSciNetCrossRefGoogle Scholar
  23. 23.
    H. Judah, S. Shelah, ∆1/3 sets of reals, submitted.Google Scholar
  24. 24.
    A. Kamburelis, Iteration of Boolean Algebras with Measure, Archives of Mathematical logic 29 (1989), 21–28.MathSciNetMATHCrossRefGoogle Scholar
  25. 25.
    K. Kunen, Random and Cohen Reals, Handbook of Set Theoretical Topology, North-Holland, 1984.Google Scholar
  26. 26.
    R. Laver, On the consistency of Borel’s Conjecture, Acta Mathematica 137 (1976), 151–169.MathSciNetCrossRefGoogle Scholar
  27. 27.
    D. Martin and R. Solovay, Internal Cohen extensions, Annals of Mathematical Logic 2 (1970), 143–178.MathSciNetMATHCrossRefGoogle Scholar
  28. 28.
    A. Miller, Some properties of measure and category, Transactions of the American Mathematical Society 266,1 (1981), 93–114.MathSciNetMATHCrossRefGoogle Scholar
  29. 29.
    A. Miller, The Baire category theorem and cardinals of countable cofinality, Journal of Symbolic logic 47 (1982), 275–288.MathSciNetMATHCrossRefGoogle Scholar
  30. 30.
    A. Miller, Special sets of reals, Handbook of Set Theoretical Topology, North-Holland, 1984.Google Scholar
  31. 31.
    Oxtoby, Measure and Category, Springer-Verlag, 1971.MATHGoogle Scholar
  32. 32.
    J. Pawlikowsky, Finite support iteration and strong measure zero sets, Journal of Symbolic logic (to appear).Google Scholar
  33. 33.
    J. Raisonnier, A mathematical proof of S. Shelah’s theorem on the measure problem and related results, Israel Journal of Mathematics 48 (1984), 48–56.MathSciNetMATHCrossRefGoogle Scholar
  34. 34.
    J. Raisonnier, J. Stern, The strength of measurability hypotheses, Israel Journal of Mathematics 50 (1985), 337–349.MathSciNetMATHCrossRefGoogle Scholar
  35. 35.
    Rothberger, Eine Äquivalenz zwischen der Kontinuumshypothese unter der Existenz der Luzinschen und Sierpińskischen Mengen, Fundamenta Mathematicae 30 (1938), 215–217.Google Scholar
  36. 36.
    S. Shelah, Can you take Solovay’s inaccessible away?, Israel Journal of Mathematics 48 (1984), 1–47.MathSciNetMATHCrossRefGoogle Scholar

Copyright information

© Springer-Verlag New York, Inc. 1992

Authors and Affiliations

  • Haim Judah
    • 1
  1. 1.Department of MathematicsBar-Ilan UniversityRamat-GanIsrael

Personalised recommendations